# SDR FDEA201202220639

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76331
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUTING X-RAY INSPECTION ON TRANSVERSE SKIN,  FOUND CRACKED AT STA 5-0, LONGERON 7L FWD SIDE OF CENTER SPLICE 3RD TO 4TH FASTENER.  R & R IAW SRM 51-33-01, REV 48.  NEW LONGERON SPLICE FABRICATED IAW DWG AEA7633 REV B.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
